Edinburgh Research Explorer

Relative singularity categories I: Auslander resolutions

Research output: Contribution to journalArticle

Standard

Relative singularity categories I: Auslander resolutions. / Kalck, Martin; Yang, Dong.

In: Advances in Mathematics, Vol. 301, 01.10.2016, p. 973-1021.

Research output: Contribution to journalArticle

Harvard

Kalck, M & Yang, D 2016, 'Relative singularity categories I: Auslander resolutions', Advances in Mathematics, vol. 301, pp. 973-1021. https://doi.org/10.1016/j.aim.2016.06.011

APA

Kalck, M., & Yang, D. (2016). Relative singularity categories I: Auslander resolutions. Advances in Mathematics, 301, 973-1021. https://doi.org/10.1016/j.aim.2016.06.011

Vancouver

Kalck M, Yang D. Relative singularity categories I: Auslander resolutions. Advances in Mathematics. 2016 Oct 1;301:973-1021. https://doi.org/10.1016/j.aim.2016.06.011

Author

Kalck, Martin ; Yang, Dong. / Relative singularity categories I: Auslander resolutions. In: Advances in Mathematics. 2016 ; Vol. 301. pp. 973-1021.